# SDR IPXA2021081972919

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 34,683 hours, 23,548 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, IN MANUAL MODE (R) PACK ON (R) ENG BLEED OFF ! TURNED ON (L) PACK AND TURNER OFF (R) PACK. PRESSURIZATION REGAINEDPERFORMED BITE TEST ON BOTH AUTO PRESS CONTROLLERS. NO HARD FAULTS FOUND PER AMM 21-31-02
